Smoothness of solutions of irregular equations
Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1572-1577
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_9_a14,
author = {V. V. Kornienko},
title = {Smoothness of solutions of irregular equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1572--1577},
year = {1989},
volume = {25},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_9_a14/}
}
V. V. Kornienko. Smoothness of solutions of irregular equations. Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1572-1577. http://geodesic.mathdoc.fr/item/DE_1989_25_9_a14/